Published Papers

 

1. Zhang, Guang Yuan, The precise bound for the area length-ratio in Ahlfors' theory of covering surfaces, Invent. Math. 191 (1), 2013, 197–253


2. Zhang, Guang Yuan, The numbers of periodic orbits hidden at fixed points of n-dimensional holomorphic mappings. II. Topol. Methods Nonlinear Anal. 33 (2009), no. 1, 65–83.


3. Zhang, Guang Yuan, The numbers of periodic orbits hidden at fixed points of n-dimensional holomorphic mappings, Ergodic Theory Dynam. Systems 28 (2008), no. 6, 1973–1989.


4. Zhang, Guang Yuan From an iteration formula to Poincaré's isochronous center theorem for holomorphic vector fields. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2887–2891.

 

5. Zhang, Guang Yuan, The numbers of periodic orbits hidden at fixed points of three-dimensional holomorphic mappings, Internat. J. Math. 21 (2010), no. 5, 571–590.

 

6.  Zhang, Guang Yuan,  Fixed point indices and invariant periodic sets of holomorphic systems.  Proc. Amer. Math.  Soc. 135 (2007),    no. 3, 767--776. 

 

Zhang, Guang Yuan Fixed point indices and periodic points of holomorphic mappings,  Math. Ann. 337 (2007), no. 2, 401—433 (pdf) .

 

8.  Zhang, Guang Yuan,  Curves, domains and Picard's theorem.  Bull. London Math. Soc. 34 (2002), no. 2, 205--211. (pdf)

 

9.  Zhang, Guang Yuan,   A simple proof of a theorem of Block and Hart. Amer. Math. Monthly 107 (2000), no. 8, 751.

 

10   Zhang, Guang Yuan and  Li, Qing Zhong,  Sharkovskii's order and the stability of periodic points of maps of the interval J. Austral. Math. Soc. Ser. A 68 (2000), no. 2, 244251.

 

11  Zhang, Guang Yuan Bifurcations of periodic points of holomorphic maps from C2  into  C2,  Proc. London Math. Soc. (3) 79 (1999), no. 2, 353—380

 

12  Wang, Yue Fei; Qiao, Jian Yong; Zhang, Guang Yuan Contemporary research on defective values, regular families and singular directions  Kexue Tongbao (Chinese) 44 (1999), no. 24, 2577--2586.

 

13 Zhang, Guang Yuan,  On conjugation and iterative roots of a class of continuous mappings on interval I. Chinese J. Contemp. Math. 13 (1992), no. 1, 5--12.

 

14.  Zhang, Guang Yuan,  Conjugation and iterative roots of a class of self-mappings of a line segment. II. (Chinese) Chinese Ann. Math. Ser. A 13 (1992), no. 4, 473—478

 

15 Zhang, Guang Yuan,  Conjugation and iterative roots of a class of self-mappings of a line segment. I. (Chinese) Chinese Ann. Math. Ser. A 13 (1992), no. 1, 33—40,

 

16   Zhang, Guang Yuan,  Bifurcation theorems for periodic orbits of n-dimensional dynamical systems under Cr perturbations,  (Chinese) Acta Math. Sinica 32 (1989), no. 5, 647—658, 

 

17  Zhang, Guang Yuan,  Necessary and sufficient conditions for various bifurcations of periodic orbits of discrete dynamical systems on manifolds,  (Chinese) Kexue Tongbao (Chinese) 32 (1987), no. 14, 1054--1058.